Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2013, Article ID 960853, 5 pages
http://dx.doi.org/10.1155/2013/960853
Research Article

On th-Order Slant Weighted Toeplitz Operator

1Department of Mathematics, University of Delhi, Delhi 110007, India
2Department of Mathematics, Motilal Nehru College, University of Delhi, Delhi 110007, India

Received 25 April 2013; Accepted 16 June 2013

Academic Editors: A. Agouzal and A. Ibeas

Copyright © 2013 S. C. Arora and Ritu Kathuria. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. C. Arora and Ritu Kathuria, “On th-Order Slant Weighted Toeplitz Operator,” The Scientific World Journal, vol. 2013, Article ID 960853, 5 pages, 2013. https://doi.org/10.1155/2013/960853.